# SDR CALA2024090500559

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N24976
- Make and model: Boeing 787-9
- Aircraft serial: 66135
- Aircraft time: 21,800 hours, 2,140 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H04
- Part serial: AAEF005702
- Condition: Unknown
- Location: R1
- Part time: 4,211 hours, 436 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC GEN OFF R1 CHECKLIST COMPLETEDVFSG DISCONNECTED BY CREW PER CHECKLIST IAW MEL DDG 24-22-01 IN FLIGHT. CONFIRMED ON ELEC SYSTEM PAGE. RH ENG COWLS OPENED TO INSPECT GENERATOR CONDITION, OIL LEVEL & FEEDER CABLE CONDITION AS NEWLY INSTALLED ITEM. ALL CONDITION, BONDING, FEEDER CABLES & OIL LEVEL SATIS.  AFFECTED VFSG HAS BEEN DISCONNECTED IAW MEL CARD 24050 & MUST BE REPLACED WHEN VFSG SYS REPAIRED.  INSPECTED INBOARD E2 FEEDER CABLES, WIRING HARNESS AND OIL LEVELS, NO DEFECTS FOUND.  R & R INBOARD E2 VFSG IAW AMM 24-21-09. PERFORMED OPS CHECK, NO LEAKS DETECTED. OPS CHECKED GOOD.   INSPECTED INSTALL OF ELECTRICAL FEEDER CABLES ONLY IAW AMM 24-21-09-00B-720A, STEP 1. B. (9) TO (J). 1. FEEDER CABLES TORQUED & SECURED.
